Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 18, 2011, 10:31 PM EDT for Broward County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2011, 10:31 PM EDT (02:31 UTC)
- Expired
- Oct 18, 2011, 11:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 50 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 2.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3389 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 7.8
- Supercell composite
- 32.0
The text
As transmitted, in the capitals the NWS used until 2016.
526
WWUS82 KMFL 190231
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1031 PM EDT TUE OCT 18 2011
FLZ071>074-172-190300-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE
COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
1031 PM EDT TUE OCT 18 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BROWARD COUNTY
NORTHERN MIAMI-DADE COUNTY
* UNTIL 1100 PM EDT
* AT 1026 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF PENNSUCO...AND MOVING
NORTHEAST AT 45 MPH.
* THE STORM WILL AFFECT...
PENNSUCO...
INTERSECTION KROME AND U.S. 27...
PEMBROKE PINES...
SOUTHWEST RANCHES...
DAVIE...
PLANTATION...
AND SURROUNDING COMMUNITIES.
DOPPLER RADAR IS SHOWING SOME ROTATION ON THIS STORM...AND THE
ENVIRONMENT CONTINUES TO BE FAVORABLE FOR TORNADOES. GUSTY WINDS
UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING
FOR SOUTHERN FLORIDA.
LAT...LON 2583 8032 2590 8050 2632 8029 2621 8009
2618 8009
TIME...MOT...LOC 0230Z 211DEG 38KT 2590 8042
$$
GREGORIAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 18, 8:32 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Oct 18, 8:32 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
832 PM EDT TUE OCT 18 2011
.AVIATION...SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT
WITH VCTS/VCSH WARRANTED ALL AREAS. A FEW STORMS MAY BECOME
STRONG OR SEVERE WITH ISOLATED TORNADOES ALSO A POSSIBILITY.
SUSTAINED WINDS WILL INCREASE AND REMAIN GUSTY OVERNIGHT INTO
WEDNESDAY. A COLD FRONT WILL APPROACH WEDNESDAY AFTERNOON AND
WILL RESULT IN MORE SHRA AND TSRA. PERIODS OF MVFR/IFR WILL BE
POSSIBLE IN AND NEAR ANY TSRA.
&&
.PREV DISCUSSION... /ISSUED 357 PM EDT TUE OCT 18 2011/
DISCUSSION...
AS A MID TO UPPER LEVEL SHORT WAVE DIGS INTO THE NORTHEASTERN
GULF...RAPID CYCLOGENESIS IS EXPECTED WITH A SURFACE LOW FORECAST
TO DEVELOP TONIGHT AND MOVE NORTHEAST JUST OFF THE GEORGIA COAST
EARLY WEDNESDAY MORNING. ACCOMPANYING THE FRONTAL DEVELOPMENT WILL
BE THE POTENTIAL FOR A SEVERE WEATHER THREAT ACROSS THE AREA. THE
THREATS INCLUDE THE POTENTIAL FOR TORNADO DEVELOPMENT AND STRONG
STRAIGHT-LINE WINDS AS A SQUALL LINE COULD DEVELOPMENT LATER TODAY
INTO TONIGHT. THE LOW-LEVEL WIND PROFILE WILL BECOME MORE
FAVORABLE FOR TORNADO/DAMAGING WINDS THIS AFTERNOON INTO TONIGHT.
THEREFORE IN COORDINATION WITH SPC...A TORNADO WATCH IS IN EFFECT
FOR SOUTH FLORIDA AND ADJACENT WATERS THROUGH 02Z WEDNESDAY.
ROTATING STORMS HAVE ALREADY BEEN OBSERVED IN THE OFFSHORE GULF
WATERS THIS MORNING AND THIS AFTERNOON.
THERE IS A CONTINUING THREAT IS FOR FLOODING ACROSS THE REGION AS
RAINS ACROSS THE AREA FROM RECENT DAYS HAVE SATURATED THE GROUNDS
AND ANY ADDITIONAL ACCUMULATIONS WILL QUICKLY RUN-OFF. AS THERE
ARE HEAVY RAINS JUST OFF THE SOUTH FLORIDA WEST COAST...A FLOOD
WATCH WAS ISSUED THROUGH 15Z WEDNESDAY. IN ADDITION...AS THE
CYCLOGENESIS MENTIONED ABOVE OCCURS EARLY WEDNESDAY ADDITIONAL
HEAVY SHOWERS WILL BE POSSIBLE.
UPDATED DISCUSSIONS WILL BE ISSUED AS CONDITIONS WARRANT.
MARINE...
THE RECENT GUIDANCE INDICATES THAT WINDS NEAR 25 KNOTS OR JUST
ABOVE ARE POSSIBLE IN THE OFF SHORE GULF WATERS THIS AFTERNOON AND
TONIGHT...WITH WIND GUSTS TO NEAR GALE FORCE POSSIBLE. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH WEDNESDAY
MORNING.
FOR THE ATLANTIC WATERS...WINDS AND SEAS WILL STEADILY INCREASE
THIS AFTERNOON INTO EARLY WEDNESDAY WITH WINDS NEAR 28 KNOTS OR
JUST ABOVE POSSIBLE BY EARLY WEDNESDAY MORNING. IT IS POSSIBLE
THAT FREQUENT GUSTS TO GALE FORCE COULD BE REACHED...WITH A GALE
WARNING IN EFFECT FOR THE ATLANTIC WATERS THROUGH 15Z WEDNESDAY.
FIRE WEATHER...
NO FIRE WEATHER CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 78 88 61 78 / 80 60 20 10
FORT LAUDERDALE 78 88 65 79 / 80 60 20 10
MIAMI 78 87 66 79 / 80 60 20 10
NAPLES 76 82 64 78 / 80 50 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR COASTAL BROWARD-
COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 3 PM EDT WEDNESDAY FOR BISCAYNE BAY-
LAKE OKEECHOBEE.
GALE WARNING UNTIL 3 PM EDT WEDNESDAY FOR COASTAL WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM
JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM
TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM EDT WEDNESDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Oct 18, 8:36 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 836 PM EDT TUE OCT 18 2011 FLZ063-066>075-168-172>174-191545- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 836 PM EDT TUE OCT 18 2011 ...STRONG TORNADOES POSSIBLE THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...GALE WARNING ATLANTIC WATERS THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THE OVERNIGHT HOURS AS A STRONG TROUGH OF LOW PRESSURE MOVES ACROSS THE REGION. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS IN EXCESS OF 70 MPH, ISOLATED TORNADOES, SMALL HAIL, AND HEAVY RAINFALL. TORNADOES: SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG TORNADOES OVER PORTIONS OF THE AREA TONIGHT, WITH THE HIGHEST RISK OVER SOUTHERN PORTIONS. WATERSPOUTS: THERE IS A HIGH RISK FOR WATERSPOUTS ACROSS THE ATLANTIC AND GULF WATERS. RIP CURRENTS: SOUTH SOUTHEAST AROUND 20 KNOTS WILL LEAD TO A MODERATE RISK FOR RIP CURRENTS. SOUTH SOUTHWESTERLY WINDS OF 20 TO 25 KNOTS ALONG THE GULF BEACHES WHICH WILL LEAD TO A MODERATE RISK OF RIP CURRENTS IN COLLIER COUNTY. WIND: STRONG DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH ARE POSSIBLE TODAY AND ESPECIALLY THIS EVENING INTO THE OVERNIGHT HOURS. SOUTH WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE ARE EXPECTED OVER THE GULF WATERS. SOUTH WINDS WILL INCREASE OVER THE ATLANTIC WATERS WITH FREQUENT GUSTS OF 35 KNOTS THIS EVENING THROUGH MIDDAY WEDNESDAY. HAIL: SMALL HAIL MAY OCCUR WILL OCCUR WITH SOME THUNDERSTORMS THROUGH THIS EVENING. FLOODING: A FLOOD WATCH REMAINS IN EFFECT. WITH SATURATED GROUNDS, LOCALLY HEAVY RAINFALL MAY RESULT IN FLOODING, ESPECIALLY IN URBAN AREAS AND LOCALES WITH POOR DRAINAGE. RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE THROUGH WEDNESDAY MORNING. WAVES: SEAS IN THE GULF WATERS BEYOND 15 NAUTICAL MILES FROM SHORE WILL RANGE FROM 7 TO 9 FEET THROUGH TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET THIS EVENING AND OVERNIGHT ACROSS MOST OF THE ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS MARINE CONDITIONS ARE LIKELY ACROSS THE GULF OF MEXICO WATERS THROUGH AT LEAST WEDNESDAY AS WINDS AND SEAS REMAIN ELEVATED. MARINE CONDITIONS ACROSS THE ATLANTIC, LAKE OKEECHOBEE AND BISCAYNE BAY ARE LIKELY TO CONTINUE TO BE ROUGH AND HAZARDOUS THROUGH WEDNESDAY AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH SOUTH FLORIDA. DEEP TROPICAL MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE REGION. PERIODS OF HEAVY RAINFALL ARE POSSIBLE ACROSS PORTIONS OF THE AREA ON WEDNESDAY, INCREASING THE POTENTIAL FOR FLOODING. SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE AN OCCASIONAL LIGHTNING STRIKE AND GUSTY WINDS THROUGH WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Oct 18, 7:55 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
755 PM EDT TUE OCT 18 2011
FLZ073-075-174-190045-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND
MONROE FL
755 PM EDT TUE OCT 18 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN RURAL MIAMI-DADE COUNTY
MAINLAND MONROE COUNTY
* UNTIL 845 PM EDT
* AT 749 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTH OF LOOP ROAD EE CENTER TO 6 MILES EAST OF NORTHWEST CAPE
SABLE...AND MOVING NORTHEAST AT 45 MPH.
* THE LINE OF STORMS WILL AFFECT...
FORTYMILE BEND...
MAHOGANY HAMMOCK...
ROYAL PALM RANGER STATION...
AND SURROUNDING AREAS.
RADAR SHOWS ROTATION WITHIN SOME OF THE INDIVIDUAL SHOWERS...AND
THE ENVIRONMENT IS FAVORABLE FOR FUNNEL CLOUDS AND POSSIBLE
TORNADOES...SO STAY TUNED FOR THE POSSIBILITY OF WARNINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR SOUTHERN FLORIDA.
LAT...LON 2520 8110 2532 8111 2533 8105 2536 8107
2541 8101 2543 8111 2556 8111 2554 8106
2555 8106 2557 8111 2573 8111 2587 8063
2535 8056 2525 8091 2531 8098 2533 8097
2533 8105 2531 8109 2522 8101
TIME...MOT...LOC 2353Z 221DEG 37KT 2572 8091 2529 8104
GREGORIASpecial weather statement, Oct 18, 8:16 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 816 PM EDT TUE OCT 18 2011 FLZ066-067-070-071-190045- HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND PALM BEACH COUNTY FL 816 PM EDT TUE OCT 18 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BROWARD COUNTY SOUTHWESTERN PALM BEACH COUNTY SOUTHEASTERN HENDRY COUNTY EAST CENTRAL COLLIER COUNTY * UNTIL 845 PM EDT * AT 812 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTH OF BIG CYPRESS SEMINOLE INDIAN RESERVATION...AND MOVING NORTHEAST AT 30 MPH. * THE STORM WILL AFFECT... ROTENBERGER WILDLIFE MANAGEMENT AREA... HOLEY LAND WILDLIFE MANAGEMENT AREA... AND SURROUNDING COMMUNITIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING FOR SOUTHERN FLORIDA. LAT...LON 2669 8094 2639 8059 2624 8099 2636 8113 TIME...MOT...LOC 0016Z 224DEG 26KT 2637 8095 85-GIBBS
Special weather statement, Oct 18, 8:23 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 823 PM EDT TUE OCT 18 2011 FLZ073-074-173-190100- COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 823 PM EDT TUE OCT 18 2011 ...TORNADO THREAT INCREASING THIS EVENING... AT 818 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM LIKELY PRODUCING A TORNADO OVER THE EVERGLADES ABOUT 20 MILES WEST OF HOMESTEAD GENERAL AIRPORT. ADDITIONAL STORMS COULD DEVELOP AT ANY TIME. THIS STORM WILL CONTINUE TO BE TRACKED...AND RESIDENTS OF THE MIAMI METROPOLITAN AREA SHOULD REMAIN ALERT FOR THE POTENTIAL OF TORNADO WARNINGS BEING ISSUED THIS EVENING...AND BE READY TO ACT QUICKLY SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING FOR SOUTHERN FLORIDA. GREGORIA
Special weather statement, Oct 18, 9:08 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
908 PM EDT TUE OCT 18 2011
FLZ067-190145-
INLAND PALM BEACH COUNTY FL
908 PM EDT TUE OCT 18 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 945 PM EDT
* AT 906 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CANAL POINT...AND MOVING NORTHEAST AT 40
MPH.
* THE STORM WILL AFFECT...
RURAL NORTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR SOUTHERN FLORIDA.
LAT...LON 2672 8061 2683 8067 2689 8062 2695 8062
2696 8061 2696 8032
TIME...MOT...LOC 0108Z 223DEG 34KT 2689 8060
85-GIBBSLocal storm report, Oct 18, 9:37 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
937 PM EDT TUE OCT 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG LAKEPORT 26.98N 81.13W
10/18/2011 GLADES FL LAW ENFORCEMENT
GLADES COUNTY SHERIFFS OFFICE REPORTED THAT LOOP
ROAD...ALSO CALLED COUNTY ROUTE 721...WAS CLOSED DUE TO
DOWNED POWER LINES.
&&
ROSSSpecial weather statement, Oct 18, 10:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1031 PM EDT TUE OCT 18 2011
FLZ071>074-172-190300-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE
COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
1031 PM EDT TUE OCT 18 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BROWARD COUNTY
NORTHERN MIAMI-DADE COUNTY
* UNTIL 1100 PM EDT
* AT 1026 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF PENNSUCO...AND MOVING
NORTHEAST AT 45 MPH.
* THE STORM WILL AFFECT...
PENNSUCO...
INTERSECTION KROME AND U.S. 27...
PEMBROKE PINES...
SOUTHWEST RANCHES...
DAVIE...
PLANTATION...
AND SURROUNDING COMMUNITIES.
DOPPLER RADAR IS SHOWING SOME ROTATION ON THIS STORM...AND THE
ENVIRONMENT CONTINUES TO BE FAVORABLE FOR TORNADOES. GUSTY WINDS
UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING
FOR SOUTHERN FLORIDA.
LAT...LON 2583 8032 2590 8050 2632 8029 2621 8009
2618 8009
TIME...MOT...LOC 0230Z 211DEG 38KT 2590 8042
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:12 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 33 min |
| Oct 18, 8:16 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| Oct 18, 8:42 PM EDT | Special Marine Warning | MFL | 93 min | |
| Oct 18, 8:45 PM EDT | Tornado Warning | MFL | Miami-Dade | 30 min |
| Oct 18, 9:08 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Oct 18, 9:14 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 18 min |
| Oct 18, 9:14 PM EDT | Tornado Warning | MFL | Miami-Dade | 31 min |
| Oct 18, 9:44 PM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 31 min |
| Oct 18, 10:12 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 9 min |
| Oct 18, 10:13 PM EDT | Special Marine Warning | MFL | 77 min | |
| Oct 18, 10:40 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Oct 18, 11:02 PM EDT | Special Marine Warning | MFL | 58 min | |
| Oct 18, 11:21 PM EDT | Special Marine Warning | MFL | 114 min | |
| Oct 18, 11:41 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Oct 18, 11:52 PM EDT | Special Weather Statement | MFL | Broward | 23 min |
| Oct 19, 12:14 AM EDT | Special Marine Warning | MFL | 91 min | |
| Oct 19, 12:18 AM EDT | Special Weather Statement | MFL | Collier | 57 min |
| Oct 19, 1:08 AM EDT | Special Marine Warning | MFL | 112 min | |
| Oct 19, 3:01 AM EDT | Special Marine Warning | MFL | 48 min | |
| Oct 19, 4:02 AM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Oct 19, 4:41 AM EDT | Special Marine Warning | MFL | 47 min | |
| Oct 19, 5:00 AM EDT | Areal Flood Advisory | MFL | Collier | 77 min |
| Oct 19, 5:25 AM EDT | Special Marine Warning | MFL | 65 min | |
| Oct 19, 5:55 AM EDT | Special Marine Warning | MFL | 38 min | |
| Oct 19, 6:48 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Oct 19, 12:51 PM EDT | Special Marine Warning | MFL | 84 min | |
| Oct 19, 2:15 PM EDT | Special Marine Warning | MFL | 90 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.